Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Rash from Flexeril (Cyclobenzaprine)

I noticed when I take Flexeril periodically.....I develop a rash on my stomach/back/legs/arms.....it's kind of like a bug bite that leaves a welt. It stays for a couple days, then dries up.
Anyone experience this while taking this drug?
Is there a muscle relaxer out there that doesn't cause a rash?


  • MSGMSG Posts: 296
    edited 03/18/2014 - 6:59 PM
    It sounds like you are allergic to it. I can't give you medical advice, but nearly every medication will say under side effects that if you develop a rash or hives you should stop taking the medication immediately & call your Dr. If you have trouble breathing or your throat feels like it's closing, call 911 immediately. I've had chronic hives for 30 years, & my son has a nut allergy, so I have a lot of experience with hives.
    We can't always control the cards we are dealt in life, but we can control how we play the hand
  • A couple of days after taking Cyclobenzaprine 10mg, I noticed a rash on the inside of my left thigh. I thought it was from the pillows or something I was using to elevate my leg. I was only on it for a few days. When I stopped taking it, the rash did go away. That said, until reading this post, I had not related the two.
Sign In or Register to comment.